# SDR AALA201902269037

- Difficulty date: February 3, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 19,671 hours, 7,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D534711242020
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT GALLEY SHEAR PLATE BETWEEN FRAMES 69 AND 70,  STRINGER 23L.  REPLACED SHEAR PLATE IAW SRM 51-42-11, AND 51-72-11.
